Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Efferox side effects(In reply to everyone!)

Posted by Mikeyqld on March 12, 2003, at 19:38:04

In reply to Re: Efferox side effects, posted by donnap23 on March 12, 2003, at 7:02:07

I am now up to 7 days and still getting the "brain shivers"/ "electric shock feelings". Does anyone else get these shocks/shivers in their chest as well as their head? Does anyone else notice that they are in time with their heart which seems to be pounding when they happen?
My experience tells me that the vivid dreams go away fairly quickly. I have personally decided that tapering off effexor (which i did from a low dose over 2 weeks) only delays when the full force of the withdrawls will start. Cold turkey from a high dose doesn't appear to be a good idea. But a relatively quick taper and then none seems to make the most sense. Does anyone else get aches and pains in their arms (alternating over days) with cold hands etc???
Unfortunately, it appears that the brain shivers seem to be the thing that hang around possibly for a long time after stopping effexor. Nearly all my other withdrawl symptoms have gone but i am still getting the shiver/shock thing.
Anyways, back to the doc tomorrow to find out results from a CT scan on my brain and an EEG. Good luck to all of us and hugs to you all.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mikeyqld thread:13781